# SDR UIEA2013030500113

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 56,245 hours, 8,424 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1509-1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSPECTION, DAMAGE TO THE MAIN DECK BS 1509 - 1521, LBL 11.33 - SEAT TRACK, CRACKED & DAMAGED, CRACK MEASURING 11.5 INCHES LONG.  DAMAGE FOUND TO BE BEYOND THE SRM 53-00-52, FIG 101, ALLOWABLE DAMAGE 1 SEAT TRACKS LIMITS.  PERFORMED A TIME LIMITED REPAIR IAW PART 1 WORK INSTRUCTIONS.
